On the reachable set bounding of uncertain dynamic systems with time-varying delays and disturbances

Title
On the reachable set bounding of uncertain dynamic systems with time-varying delays and disturbances
Author(s)
박주현O.M. Kwon[O.M. Kwon]S.M. Lee[S.M. Lee]
Keywords
LINEAR-SYSTEMS
Issue Date
201109
Publisher
ELSEVIER SCIENCE INC
Citation
INFORMATION SCIENCES, v.181, no.17, pp.3735 - 3748
Abstract
In this paper, improved conditions are proposed for finding an ellipsoidal bound of reachable sets which bound the state trajectories of uncertain dynamic systems with time-varying delays and bounded peak disturbances. A more generalized time-derivative condition is considered in comparison with previous work. By the use of convex-hull properties and application of the Lyapunov method, sufficient conditions for finding an ellipsoidal bound of reachable sets of the concerned systems are established in terms of linear matrix inequalities (LMIs). Two numerical examples are included to show the superiority and effectiveness of our results. (C) 2011 Elsevier Inc. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/24579http://dx.doi.org/10.1016/j.ins.2011.04.045
ISSN
0020-0255
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE